# SDR IPXA2016042002386

- Difficulty date: March 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E FORMER CRACKED NEAR XOS1025.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER IAW DWG ARB2920 AND SRM 51-33-01.
